Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 165, NWS Kansas City, MO

June 10, 2009Howard County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2009, 8:54 PM CDT for Howard County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2009, 8:54 PM CDT (01:54 UTC)
Expired
Jun 10, 2009, 9:30 PM CDT
In force
36 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

County Howard County, MO

The radar

The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 5:15 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.9 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
316 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:40 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 10, 6:40 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT WED JUN 10 2009

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/353 PM CDT WED JUN 10 2009/
MOIST EAST-NORTHEASTERLY FLOW OVER MUCH OF THE FORECAST AREA HAS
PREVENTED THE SURFACE BOUNDARY FROM RETREATING VERY FAR NORTH. THE
BOUNDARY IS CURRENTLY STRETCHED ACROSS THE REGION...JUST SOUTH OF
THE FORECAST AREA...GENERALLY SOUTH OF BUTLER...CLINTON AND SEDALIA.
WARM SECTOR IS CHARACTERIZED BY LOW 70 DEW POINTS AND AIR TEMPS WELL
INTO THE 80S. AIRMASS IS VIRTUALLY UNCAPPED...CAPE VALUES ARE WELL
OVER 2000 J/KG...POSSIBLY UP TO AROUND 5000 J/KG...AND PWATS ARE
CLOSE TO 1.5 IN. SHORTWAVE MOVING ACROSS NEW MEXICO-SOUTHEAST
COLORADO AREA HAS TRIGGERED CONVECTION OVER EASTERN NEW MEXICO INTO
THE TEXAS PANHANDLE REGION. THIS CONVECTION IS MOVING GENERALLY
EAST-NORTHEAST ALONG THE SURFACE BOUNDARY...AND EXPECT IT TO
CONTINUE TO DO SO AIDED BY WEAK LOW LEVEL CONVERGENCE...VEERED 850MB
WINDS WITH TRAJECTORY NEARLY PARALLEL TO SURFACE BOUNDARY...AND GOOD
INSTABILITY. THINKING ONGOING CONVECTION WILL CONTINUE TO MOVE
EAST-NORTHEAST...WITH ADDITIONAL DEVELOPMENT OVER SOUTHEAST KANSAS
INTO SOUTHERN MISSOURI GENERALLY ALONG THE FRONT/INSTABILITY AXIS
DELINEATED BY THE LINE OF CU SEEN IN VISIBLE SATELLITE IMAGERY PRIOR
TO THE CIRRUS SHIELD OVERSPREADING THE REGION.

QUESTION REMAINS HOW FAR NORTH WILL STRONG CONVECTION MAKE IT. IF
CONVECTION DOES FIRE JUST SOUTH OF THE FORECAST AREA...EXPECT
OUTFLOW BOUNDARY TO PUSH NORTH. MAY SEE SOME ENHANCED CONVERGENCE
DUE TO DIFFERENTIAL TEMPS...GENERALLY A JUST A TIER OR TWO OF
COUNTIES NORTH. MOST STRONG CONVECTION SHOULD MOVE GENERALLY
EAST-SOUTHEAST PER THICKNESS FIELD AND CORFIDI VECTORS. CONSIDERED A
FLASH FLOOD WATCH FOR THE AREA GENERALLY SOUTH OF A PAOLA TO SEDALIA
LINE...BUT OPTED AGAINST IT WITH MOIST WIDESPREAD STRONG CONVECTION
REMAINING SOUTH OF THE FORECAST AREA.

MODELS CONTINUE TO HAVE DIFFICULTY RESOLVING THE NUMEROUS SHORTWAVES
TRANSLATING THROUGH THE MEAN FLOW. HOWEVER AT LEAST FOR TODAY...ALL
FCST MODELS APPEAR TO HAVE GRABBED ON TO THE SHORTWAVE OVER
SOUTHEAST COLORADO...AS WELL AS THE CONVECTIVELY INDUCED SHORTWAVE
ASSOCIATED WITH THE MCS OVER OKLAHOMA. HOWEVER AM CONCERNED MODELS
ARE TOO GENEROUS WITH QPF OVER NORTHEAST KANSAS AND NORTHERN
MISSOURI. ISENTROPIC LIFT PROGGED NORTH OF THE SFC-850MB BOUNDARIES
APPEARS QUITE WEAK...AND DEEP MOISTURE MAY BE SEQUESTERED BY MCS AND
AND ADDITIONAL DEVELOPING CONVECTION IN THE WARM SECTOR.

HAVE TRIED TO DRY THINGS OUT ON THURSDAY. HOWEVER DEPENDING ON HOW
FAST THE SHORTWAVE MOVES EAST...MAY SEE SOME LINGERING SHOWERS
MAINLY THURSDAY MORNING. EXPECT TO SEE ANOTHER ROUND OF FOG ACROSS
MUCH OF THE REGION...BUT ESPECIALLY SOUTH OF A LINE FROM ABOUT
KC-STJ TO MACON...WHICH WOULD BE JUST NORTH OF THE LINGERING SURFACE
BOUNDARY. FCST MODELS HINT AT ANOTHER SHORTWAVE MOVING ACROSS THE
REGION FRIDAY INTO FRIDAY NIGHT. HOWEVER THE SIGNAL IS NOT STRONG SO
HAVE KEPT POPS IN THE SLIGHT TO LOW CHANCE CATEGORY.

MOS GUIDANCE TEMPS LOOK REASONABLE THROUGH FRIDAY.

33

OPERATIONAL GFS/ECMWF AND GFS/EC ENSEMBLES DEPICTING NEARLY STATIC
LARGE SCALE FEATURES THROUGH THE WEEKEND. WAVE TRAIN OF SEVERAL WEAK
IMPULSES WILL PROVIDE SPORADIC DYNAMIC FORCING THAT WILL HELP
ACTIVATE CONVECTION ALONG QUASI-STATIONARY SYNOPTIC BOUNDARY THAT
WILL STRETCH FROM LOW OVER EAST CENTRAL/SOUTHEAST COLORADO INTO
CENTRAL MISSOURI THROUGH THE WEEKEND...WITH POSITION OF SYNOPTIC
BOUNDARY VACILLATING FROM DAY-TO-DAY DUE TO MESOSCALE EFFECTS. LATE
IN THE WEEKEND AND EARLY NEXT WEEK...SURFACE BOUNDARY WILL START
LIFTING NORTHWARD AS H5 HEIGHTS RISE PER OPERATIONAL/ENSEMBLES...
THUS CWA LIKELY WILL START EXPERIENCING SEVERAL ROUNDS OF
CONVECTION...WITH SUNDAY NIGHT INTO MONDAY AND MONDAY NIGHT INTO
TUESDAY BOTH POTENTIAL PERIODS OF HEIGHTENED ACTIVITY. FOR NOW WILL
HOLD POPS IN CHANCE CATEGORY TO REMAIN CONSISTENT WITH
NEIGHBORS...BUT LIKELY WILL HAVE TO INCREASE PROBABILITIES AS TIME
DRAW NEARER. AFTER TUESDAY...FEEL THREAT OF PRECIPITATION WILL
DWINDLE AS CAPPING INVERSION INCREASES.

COOLER AIR ASSOCIATED WITH UPPER PLAINS/MIDWEST SURFACE HIGH...WILL
KEEP TEMPERATURES SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND...AND
HAVE TRENDED TOWARD LOWER END OF ENSEMBLE GUIDANCE. AS UPPER HEIGHTS
RISE TUESDAY-THURSDAY OF NEXT WEEK...EXPECT TEMPERATURES TO
INCREASE...WITH LOWER 90S POSSIBLE BY LATE NEXT WEEK ACROSS WESTERN
PART OF OF CWA.

24

&&

.AVIATION DISCUSSION...
FOR THE 00Z TAFS...AREA WILL BE AFFECTED BY TWO SHORT WAVES IN RAPID
SUCCESSION. INITIAL WAVE HAS DEVELOPED CONVECTION IN SOUTHWEST
MISSOURI...WITH IT MAIN EFFECTS TO ROB THE SECOND WAVE OF SOME OF
THE DEEP MOISTURE FLOW. HOWEVER...18Z NAM ISENTROPIC SURFACE IN THE
305-306K RANGE SHOWING LIFT INITIATING OVER THE KANSAS CITY TAF
SITES THIS EVENING AS THE WINDS RESPOND TO THE SECONDARY WAVE
CURRENTLY IN KANSAS. AM SEEING SOME SHOWERS DEVELOPING ACROSS THE
KANSAS CITY NORTHLAND IN RESPONSE TO THIS LIFT. BY LATE
EVENING...THIS ISENTROPIC LIFT HAS VEERED OFF...SO WILL ONLY TARGET
THE POTENTIAL FOR ANY THUNDER EARLY IN THE EVENING WITH THE BEST
LIFT. THEN OVERNIGHT...PICTURE BECOMES LESS CLEAR ON HOW THAT SECOND
WAVE WILL BE ABLE TO AFFECT THE REGION...GIVEN THE EFFECTS OF THE
MCSS CURRENTLY TO THE SOUTH. WILL BE CONSERVATIVE WITH THE RAIN
CHANCES...TARGETING NORTHERN MISSOURI WITH A VCSH...WHERE THE 850 MB
BOUNDARY WILL BE RESIDING. ALSO WILL LEAVE THE PREVIOUS TAFS MENTION
OF DENSE FOG SIMILAR TO WHAT OCCURRED LAST NIGHT...WITH THE LOW
LEVEL MOISTURE NORTH OF THE SURFACE FRONT. WITH UPPER SHORT WAVE
MOVING PAST BY MORNING AND A BRIEF PERIOD OF WEAK UPPER RIDGING ON
THURSDAY...WILL GO WITH IMPROVING CIGS BY MIDDAY.

28

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 10, 1:04 PM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CDT WED JUN 10 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
104 PM CDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST KANSAS INTO
SOUTHERN AND POSSIBLY CENTRAL MISSOURI BY THE EVENING HOURS...AND
CONTINUE INTO THE OVERNIGHT HOURS...MAINLY ALONG AND SOUTH OF A PAOLA
KANSAS TO BOONVILLE MISSOURI LINE. THERE IS SUFFICIENT INSTABILITY
FOR STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY THREATS. HOWEVER THERE IS ALSO THE POTENTIAL FOR A FEW
TORNADOES THIS EVENING. HEAVY RAIN WILL ALSO BE A
THREAT...CONSIDERING THE RECENT HEAVY RAINFALL.

OTHERWISE SCATTERED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
EVENING AND OVERNIGHT ACROSS THE REMAINDER OF THE OUTLOOK
AREA...GENERALLY ALONG AND NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY...WITH THE POTENTIAL FOR
ADDITIONAL STORMS TO LINGER THROUGH THE WEEKEND AND INTO NEXT
WEEK...ACROSS PORTIONS OF THE OUTLOOK AREA...AS A RATHER UNSETTLED
WEATHER PATTERN PERSISTS ACROSS THE CENTRAL PLAINS. AT THIS
POINT...THE BEST CHANCE FOR STORMS IS FRIDAY INTO FRIDAY NIGHT AND
AGAIN SUNDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE
WHETHER THE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT...MAINLY
ALONG AND SOUTH OF A PAOLA KANSAS TO BOONVILLE LINE.

33

In the hours before

Special weather statement, Jun 10, 7:18 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
718 PM CDT WED JUN 10 2009

MOZ046-110045-
COOPER-
718 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHWESTERN COOPER COUNTY UNTIL 745
PM CDT...

AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OTTERVILLE...OR 12 MILES NORTHWEST OF
TIPTON...MOVING EAST AT 10 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
EXTREMELY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO
EXPECTED WITH THIS STORM.

PEOPLE IN COOPER COUNTY...INCLUDING THE CITIES OF OTTERVILLE AND
BUNCETON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3869 9269 3869 9305 3882 9306 3888 9278

CDB
Special weather statement, Jun 10, 7:39 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
739 PM CDT WED JUN 10 2009

MOZ046-110115-
COOPER-
739 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT FOR COOPER COUNTY UNTIL 815 PM CDT...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUNCETON...OR 11 MILES NORTH OF TIPTON...
MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN COOPER COUNTY...INCLUDING THE CITY OF BUNCETON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3869 9262 3868 9289 3883 9301 3898 9276
      3898 9273 3895 9253 3892 9250

CDB
Special weather statement, Jun 10, 7:56 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
756 PM CDT WED JUN 10 2009

MOZ044-110130-
JOHNSON-
756 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN JOHNSON COUNTY UNTIL 830 PM
CDT...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHILHOWEE...OR 12 MILES SOUTHEAST OF
HOLDEN...MOVING NORTH AT 20 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. ADDITIONALLY...
EXTREMELY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.

PEOPLE IN JOHNSON COUNTY...INCLUDING THE CITIES OF CHILHOWEE AND
WARRENSBURG...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3856 9358 3857 9394 3884 9388 3880 9351
      3856 9352 3856 9355

CDB
Local storm report, Jun 10, 8:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             1 S BOONVILLE           38.95N 92.75W
06/10/2009  E1.00 INCH       COOPER             MO   TRAINED SPOTTER

&&

ABAILEY
Local storm report, Jun 10, 8:23 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             6 S WARRENSBURG         38.67N 93.73W
06/10/2009  M1.00 INCH       JOHNSON            MO   NWS EMPLOYEE

&&

HMORGAN
Special weather statement, Jun 10, 8:30 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT WED JUN 10 2009

MOZ040-110200-
HOWARD-
830 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT FOR HOWARD COUNTY UNTIL 900 PM CDT...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW FRANKLIN...OR NEAR BOONVILLE...MOVING
NORTHEAST AT 20 MPH.

SMALL HAIL... VERY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  FAYETTE AROUND 855 PM CDT.

THE TOWN OF FRANKLIN IS ALSO IN THE PATH OF THIS STORM.

LAT...LON 3900 9256 3897 9257 3898 9270 3898 9284
      3902 9290 3923 9269 3920 9246

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:18 PM CDTSpecial Weather StatementEAXCooper27 min
Jun 10, 7:24 PM CDTSevere Thunderstorm WarningEAXHenry36 min
Jun 10, 7:39 PM CDTSpecial Weather StatementEAXCooper36 min
Jun 10, 7:54 PM CDTAreal Flood AdvisoryEAXHenry, Johnson, Pettis5 hr
Jun 10, 7:56 PM CDTSpecial Weather StatementEAXJohnson34 min
Jun 10, 8:04 PM CDTSevere Thunderstorm WarningEAXCooper, Howard26 min
Jun 10, 8:28 PM CDTAreal Flood AdvisoryEAXCooper, Howard5 hr
Jun 10, 8:30 PM CDTSpecial Weather StatementEAXHoward30 min
Jun 10, 9:34 PM CDTSpecial Weather StatementEAXRandolph26 min
Jun 10, 9:47 PM CDTAreal Flood AdvisoryEAXHoward, Randolph3 hr
Jun 10, 11:07 PM CDTRiver Flood WarningEAXCooper34 hr
Jun 10, 11:26 PM CDTRiver Flood WarningEAXCooper11 hr
Jun 11, 12:03 AM CDTSpecial Weather StatementEAXBuchanan42 min
Jun 11, 12:50 AM CDTSpecial Weather StatementEAXClay, Clinton40 min
Jun 11, 1:10 AM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Ray50 min
Jun 11, 1:21 AM CDTAreal Flood AdvisoryEAXGrundy, Linn, Sullivan6 hr
Jun 11, 1:51 AM CDTSevere Thunderstorm WarningEAXRay39 min
Jun 11, 2:24 AM CDTAreal Flood AdvisoryEAXBuchanan, Caldwell, Clay, Clinton, Jackson, Lafayette and 2 more5 hr
Jun 11, 2:36 AM CDTSpecial Weather StatementEAXJackson39 min
Jun 11, 2:47 AM CDTSpecial Weather StatementEAXMacon28 min
Jun 11, 3:24 AM CDTSpecial Weather StatementEAXCarroll51 min
Jun 11, 4:06 AM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Saline39 min
Jun 11, 4:50 AM CDTAreal Flood AdvisoryEAXCaldwell, Carroll, Chariton, Livingston, Ray, Saline5 hr
Jun 11, 7:12 AM CDTRiver Flood WarningEAXRay9 hr
Jun 11, 7:40 AM CDTRiver Flood WarningEAXCarroll31 hr
Jun 11, 7:59 AM CDTRiver Flood WarningEAXClay, Ray7 hr
Jun 11, 9:16 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Grundy, Linn, Livingston and 4 more9 hr
Jun 11, 10:23 AM CDTAreal Flood WarningEAXDeKalb4 hr
Jun 11, 11:00 AM CDTRiver Flood WarningEAXLinn, Livingston18 hr
Jun 11, 11:00 AM CDTRiver Flood WarningEAXCarroll, Chariton34 hr
Jun 11, 11:00 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline32 hr
Jun 11, 11:00 AM CDTRiver Flood WarningEAXChariton, Howard, Saline32 hr
Jun 11, 11:00 AM CDTRiver Flood WarningEAXCooper, Howard43 hr
Jun 10, 11:32 PM CDTSpecial Weather StatementEAXAtchison28 min
Jun 10, 11:43 PM CDTAreal Flood AdvisoryEAXAtchison6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.